The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

논문검색

Glasnik Matematicki Serja III.
( Vol. 34 NO.2 / (1999))
Shape Theory of Triads
Takahisa Miyata,
Pages. 267-281
Abstract In this paper we develop the sharp theory for triads of spaces in a systematic
way, using polyhedral resolutions for triads of spaces, and give application,
which include the Blakers-Massey homotopy excision theorem whose proof is
different from the approach taken by S. Ungar.
Contents 1. Introduction 2. ANR triads 3. Resolutions of triads 4. The homotopy types of ANR triads 5. Shape of triads 6. Excision theorem in shape theory 7. Mayer-vietoris sequences
Key words Shape, triad, homotopy excision, polyhedral triad, homotopy type
Mathmatical Subject Classification 54C56, 54C55, 55P55, 55Q07